MathSciNet Relay Station
MathSciNet bibliographic data
MR1052092 (91k:65021) 65C10 (11K45)
Eichenauer-Herrmann, Jürgen Inversive congruential pseudorandom numbers avoid the planes. Math. Comp. 56 (1991), no. 193, 297–301.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement